Weight gain associated with use of psychotropic medications.

@article{Sachs1999WeightGA,
  title={Weight gain associated with use of psychotropic medications.},
  author={Gary S. Sachs and Constance Guille},
  journal={The Journal of clinical psychiatry},
  year={1999},
  volume={60 Suppl 21},
  pages={16-9}
}
Weight gain is associated with the use of many psychotropic medications, including lithium, valproic acid, and several conventional and newer antipsychotics. Patients asked to select from among several comparable drugs often choose the one least likely to cause weight gain, even if the drug is less effective or has other troublesome adverse effects. For many patients, weight gain is so intolerable that they discontinue treatment. Patients who continue treatment are at risk for clinically… CONTINUE READING

From This Paper

Topics from this paper.
45 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 45 extracted citations

Similar Papers

Loading similar papers…